# SDR CALA2013092691476

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,481 hours, 17,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT SIDE FLOOR SUPPORT FROM STATION 1300 TO STATION 1380 STRINGER 26R HAS SURFACE CORROSION.  REMOVED CORROSION AT STATION 1300-1380 STRINGER  26R AFT CARGO, OUT OF LIMITS IAW SRM 51-40-02 & 53 -00-53.  R & R TRANSMISSION SUPPORT PANEL AT STATION 1300 TO 1380 & T- FITTING AT STATION 1320 BETWEEN STRINGER 27R TO 28R IAW SRM 51-40-02, 51-40-05, 51-20-01.
